# SDR ABXA9701515

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991224357
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACKED ANGLE AT STA 1041 AND LONGERON 18 LEFT, UNDER CUSP WEB.  REPAIRED ANGLE IAW ABX REA D953-20903-MR.
